MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-03
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 3682403 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.3951264 310-01-44 - equinoxe, humeral head short, 44mm (alpha).4130549 300-10-45 - equinoxe replicator plate 4.5mm o/s.4153578 300-20-02 - equinox square torque define screw drive kit.4173877 321-20-00 - equinoxe reverse shoulder drill kit.
 
Event or Problem Description
It was reported that this patient was revised on (b)(6) 2024.All the components were loose and easily removed.Arthrex reverse was then performed after bone grafting the defects.No issues with surgery.Explants not available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely due to glenoid component wear.Additional reasons for the revision include an insufficient bond between the glenoid component and the bone and the humeral component and the bone leading to glenoid and humeral loosening respectively, possible fracture of the superior edge of the glenoid component, and/or the inclusion of the glenoid component in the packaging recall.However, these cannot be confirmed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19246503
Report Number1038671-2024-01057
Device Sequence Number7351865
Product Code KWT
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2019
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1412-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale